# SDR SWIA20230719

- Difficulty date: July 19, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACHMENT AT LBL27 BETWEEN FS605.00 TO FS621.00 EVIDENCE OF CORROSION (MARKED)     (C-CHECK RO 9/13/2023)    COMPLIED WITH ALL THE STEPS OF REO 601R-53-61-8063 REV -- DATED 2023-08-08. ENSURED BLENDING HAS SMOOTH CONTOUR, ENSURED COMPLETE DAMAGE REMOVAL REF CRJ-200 SRM 51-21-06 AND REMAINING THICKNESS IS NOT LESS THAN REPORTED, ROTO PEEN REWORKED AREA AND REPLACED AFFECTED NUTPLATE RIVETS WITH SAME TYPE, RESTORED FINISH AND CIC REWORKED AREA. COMPLIED WITH SKY CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR.
